Ringing Ears, Weight Gain and Other Wonderful Things
I have been on XL off and on for about 10 years and constantly for about 6 years. About 4 years ago my doc added Cymbalta to "help" with my weight gain and sleep problems. At the same time I was diagnosed with Type2 diabetes. A year ago the same doc ... more »
I have been on XL off and on for about 10 years and constantly for about 6 years. About 4 years ago my doc added Cymbalta to "help" with my weight gain and sleep problems. At the same time I was diagnosed with Type2 diabetes. A year ago the same doc decided I was ADHD and put me on Strattera. At this point I am a real train wreck. In the last 10 years I have gained over 60 lbs. I haven't had a decent nights sleep in years. My urine smells worst then the gas that I always have and my body can't decide if it has constipation or diarrhea. I have always worked outside in the sun but now I can't do even the mildest erection without breaking into a sweat and if I continue I overheat to the point of collapse. I even use the AC in the winter. When Strattera was added things got even worse. The Wellbutrin and Cymbalta helped with my lack of sex drive so that I was able to keep my wife happy but the Strattera has made it impossible to maintain an erection. Such luck!
Now I want sex but can't do it.
I am an artist and furniture maker but with all these drugs I haven't been able to have new ideas or designs which is where this all started. I now realize that my main problem can't be fixed with drugs but only without drugs.
Now I am starting on the withdrawal part and that scares the hell out of me. I was on Lyrica for pain for 3 years and withdrawal from that had me sick with the shakes, vomiting, no sleep for days. this went on for a month and now the thought of going through that again is just horrid.
The best part of all this is that I went to a heart specialist who then sent me to a sleep specialist who found that I have sleep apenia and probably had it since childhood.
I hope that my own personal hell will end now that I have the real cause of my problems. Either way I will without the drugs from now on.